# SDR SWAA2019052232870

- Difficulty date: May 1, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL CRACKED ON UPPER EDGE AREA 241EF.  REPAIRED FLOOR PANEL IAW SRM.
